# SDR EE4Y2012102200304

- Difficulty date: August 6, 2012
- Submitted: October 23, 2012
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N932DE
- Make and model: Doug DC-9-33F
- Aircraft serial: 47465
- Aircraft time: 51,608 hours, 40,789 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE SKIN UNDER LONGERON 25R WITH CORROSION AT BS 638.  FUSELAGE SKIN SECTION FROM YSTA 588 TO YSTA 667, BETWEEN LONG 26L AND 26R WAS REPAIRED IAW SRM 51-01, PARA 2D AND DWG 5910772, REV AH.
